Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Commutators and absolutely continuous operators


Author: C. R. Putnam
Journal: Trans. Amer. Math. Soc. 87 (1958), 513-525
MSC: Primary 46.00
DOI: https://doi.org/10.1090/S0002-9947-1958-0100226-0
MathSciNet review: 0100226
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. Fuglede, A commmutativity theorem for normal operators, Proc. Nat. Acad. Sci. U.S.A. vol. 35 (1950) pp. 35-40. MR 0032944 (11:371c)
  • [2] P. R. Halmos, Commutators of operators, Amer. J. Math. vol. 74 (1952) pp. 237-240. MR 0045310 (13:563b)
  • [3] -, Commutators of operators, II, ibid. vol. 76 (1954) pp. 191-198. MR 0059484 (15:538d)
  • [4] P. Hartman and A. Wintner, On the spectra of Toeplitz's matrices, ibid. vol. 72 (1950) pp. 359-366. MR 0036936 (12:187a)
  • [5] -, The spectra of Toeplitz's matrices, ibid. vol. 76 (1954) pp. 867-882.
  • [6] C. R. Putnam, On commutators of bounded matrices, ibid. vol. 73 (1951) pp. 127-131. MR 0041357 (12:836d)
  • [7] -, On normal operators in Hilbert space, ibid. vol. 73 (1951) pp. 357-362. MR 0040585 (12:717f)
  • [8] -, On commutators and Jacobi matrices, Proc. Amer. Math. Soc. (to appear). MR 0082082 (18:495d)
  • [9] M. Rosenblum, Perturbation of the continuous spectrum and unitary equivalence, Technical Report No. 12, Office of Ordnance Research, Department of Mathematics, University of California, December, 1955.
  • [10] O. Toeplitz, Zur Theorie der quadratischen und bilinearen Formen von unendlichvielen Veränderlichen, Math. Ann. vol. 70 (1911) pp. 351-376. MR 1511625
  • [11] D. Hilbert, Grundzüge einer allgemeinen theorie der linearen Integralgleichungen, Leipzig, 1912.
  • [12] Mathematical Monographs, Northwestern University, vol. 1, 1941.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1958-0100226-0
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society